We consider nonlinear elliptic Dirichlet problems driven by the sum of a p-Laplacian and a Laplacian (a (p,2) -equation). The reaction term at ±∞ is resonant with respect to any variational eigenvalue of the p-Laplacian. We prove two multiplicity theorems for such equations.

Papageorgiou N.S., Vetro C., Vetro F. (2020). (p,2)-equations resonant at any variational eigenvalue. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 65(7), 1077-1103 [10.1080/17476933.2018.1508287].

(p,2)-equations resonant at any variational eigenvalue

Vetro C.
;
2020-01-01

Abstract

We consider nonlinear elliptic Dirichlet problems driven by the sum of a p-Laplacian and a Laplacian (a (p,2) -equation). The reaction term at ±∞ is resonant with respect to any variational eigenvalue of the p-Laplacian. We prove two multiplicity theorems for such equations.
Settore MAT/05 - Analisi Matematica
Papageorgiou N.S., Vetro C., Vetro F. (2020). (p,2)-equations resonant at any variational eigenvalue. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 65(7), 1077-1103 [10.1080/17476933.2018.1508287].
File in questo prodotto:
File Dimensione Formato  
2020_CVEE65-7_PapageorgiouVetroVetro.pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 382.76 kB
Formato Adobe PDF
382.76 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/419140
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 2
social impact